# SDR AALA201608129001

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 26,851 hours, 9,291 cycles
- Engine: Iae V2533A5
- Engine time: 55,342 hours, 22,490 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249729022
- Part serial: 25401549
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 32,954 hours, 13,907 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT DURING TAKEOFF ROLL THE NR 2 ENGINE OIL TEMPERATURE INDICATION WENT AMBER XXX. THE FLIGHT CREW ABORTED THE TAKEOFF BELOW 8O KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL TEMP SENSOR IAW AMM 79-32-15 AND ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.  THE AIRCRAFT LEFT THE GATE AND THE SAME FAULT RETURNED AFTER 5 MINUTES.  THE AIRCRAFT RETURNED TO THE GATE AND WAS REMOVED FROM SERVICE.  AIRCRAFT GROUNDED.  MAINTENANCE DETERMINED THAT THE NR 2 ENGINE EEC WAS DEFECTIVE AND REPLACED IT.  A SATSIFACTORY OPS CHECK WAS ACCOMPLISHED.
